MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML, 100 ML/HR (DEHP-FREE); NON-DEHP PUMP - HFR

AVANOS MEDICAL INC. HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML, 100 ML/HR (DEHP-FREE); NON-DEHP PUMP - HFR
Model Number E401000-10
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Tachycardia (2095)
Type of Reportable Event Malfunction
Event or Problem Description
Fill volume: 350ml.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.It was reported that the pump diffused in 1 hour 30 minutes instead of 3 hours.The product administered as 1g solumedrol in 350ml of 0.9% saline.No further information was provided.Per additional information received, "following the more rapid diffusion of corticosteroids, the patient had a slight tachycardia which faded spontaneously.Afebrile throughout his corticosteroid treatment.".
 
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 07 feb 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
One used device was returned for evaluation.Testing of the pump by refilling it with saline revealed flow rates that were within specification.No fast flow was observed.The complaint could not be confirmed as reported.Root cause was not determined.All information reasonably known as of 15 mar 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for lot 80400720 was reviewed and the product was produced according to product specifications.All information reasonably known as of 23 feb 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP ECLIPSE ELASTOMERIC PUMP, 400 ML, 100 ML/HR (DEHP-FREE)
Common Device Name
NON-DEHP PUMP - HFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13476440
Report Number2026095-2022-00007
Device Sequence Number5247711
Product Code MEB
UDI-Device Identifier00193494135546
UDI-Public00193494135546
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2022
Device Model NumberE401000-10
Device Catalogue NumberN/A
Device Lot Number80400720
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer02/15/2022
02/28/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date02/24/2022
03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1G SOLUMEDROL
Patient Age39 YR
Patient SexMale